Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 24, 2014, 4:34 PM CDT for Tarrant County, Texas. It was in force for 116 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 4:34 PM CDT (21:34 UTC)
- Expired
- Jun 24, 2014, 6:30 PM CDT
- In force
- 116 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:51 PM CDT | FLOOD | Fort Worth, TX | SIGNIFICANT STREET FLOODING AT NORWOOD AND CROCKETT IN FORT WORTH |
| Jun 24, 5:10 PM CDT | FLASH FLOOD | Fort Worth, TX | MULTIPLE PICTURE REPORTS OF SIGNIFICANT URBAN FLASH FLOODING NEAR HULEN AND BRYCE ST IN FORT WORTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 852 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
452 WGUS54 KFWD 242134 FFWFWD TXC439-242330- /O.NEW.KFWD.FF.W.0029.140624T2134Z-140624T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 434 PM CDT TUE JUN 24 2014 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... TARRANT COUNTY IN NORTH CENTRAL TEXAS * UNTIL 630 PM CDT * AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM LAKESIDE TO DOWNTOWN FORT WORTH TO PANTEGO. THE STORMS PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS CENTRAL TARRANT COUNTY...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 630 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE DITCHES...STORM DRAINS...OR FLOODED STREAMS. && LAT...LON 3298 9703 3257 9704 3256 9755 3299 9754 $$ 92
3 follow-up statements
900
WGUS74 KFWD 242224
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT TUE JUN 24 2014
TXC439-242330-
/O.CON.KFWD.FF.W.0029.000000T0000Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
524 PM CDT TUE JUN 24 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
WESTERN TARRANT COUNTY...
AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM
BENBROOK TO WHITE SETTLEMENT TO EAGLE MOUNTAIN LAKE...MOVING NEARLY
STATIONARY. RADAR ESTIMATES INDICATED THAT 2 TO 3 INCHES OF RAIN
FELL SOUTH AND WEST OF DOWNTOWN FORT WORTH IN THE LAST 90 MINUTES
WHERE THERE HAVE BEEN SEVERAL REPORTS OF STREET FLOODING AND
INUNDATED VEHICLES. THE THUNDERSTORM RESPONSIBLE FOR THE HEAVY RAIN
IS WEAKENING...BUT ANOTHER HALF INCH OF RAIN WILL BE POSSIBLE
THROUGH 630 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE LAKE WORTH...WESTWORTH...SANSOM PARK...SAGINAW...RIVER
OAKS...HALTOM CITY...FORT WORTH...FOREST HILL...EVERMAN...
EDGECLIFF...CROWLEY AND BLUE MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3298 9733 3271 9718 3257 9728 3256 9755
3299 9754
$$
92445
WGUS74 KFWD 242300
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT TUE JUN 24 2014
TXC439-242330-
/O.CON.KFWD.FF.W.0029.000000T0000Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
600 PM CDT TUE JUN 24 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
WESTERN TARRANT COUNTY...
AT 600 PM CDT...EXCESSIVE RUNOFF FROM HEAVY RAINFALL CONTINUES
ACROSS CENTRAL AND WESTERN PORTIONS OF FORT WORTH. ALTHOUGH THE
THREAT OF ADDITIONAL WIDESPREAD HEAVY RAIN HAS DIMINISHED...THE
THREAT OF FLASH FLOODING CONTINUES.
FLOOD WATERS HAVE MADE SOME ROADS IMPASSABLE IN DOWNTOWN FORT WORTH
AND AREAS TO THE SOUTH AND WEST. UNDERPASSES WILL CONTINUE TO BE
SUSCEPTIBLE TO FLOODING THE REMAINDER OF THE EVENING COMMUTE.
CREEKS AND STREAMS WILL REMAIN SWOLLEN...INCLUDING SYCAMORE CREEK
SOUTH OF DOWNTOWN...AND SILVER CREEK IN THE WESTERN PORTION OF
TARRANT COUNTY. THESE AND OTHER WATERWAYS CAN BE LIFE-THREATENING
WHERE THEY INTERSECT OR PASS NEAR ROADWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NUMEROUS HIGH WATER RESCUES OF STRANDED MOTORISTS HAVE BEEN
REPORTED. MOST FLASH FLOOD FATALITIES OCCUR IN VEHICLES. DO NOT
DRIVE THROUGH FLOODED ROADWAYS OR AROUND BARRICADES. TURN AROUND...
DONT DROWN. IF POSSIBLE...DELAY TRAVEL UNTIL CONDITIONS IMPROVE.
&&
LAT...LON 3298 9733 3271 9718 3257 9728 3256 9755
3299 9754
$$
25374
WGUS74 KFWD 242323
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CDT TUE JUN 24 2014
TXC439-242331-
/O.EXP.KFWD.FF.W.0029.000000T0000Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
623 PM CDT TUE JUN 24 2014
...THE FLASH FLOOD WARNING FOR WESTERN TARRANT COUNTY EXPIRES AT 630
PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...SOME
STREETS AND ROADS MAY RETAIN SEVERAL INCHES OF WATER THROUGH
730 PM.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3298 9733 3271 9718 3257 9728 3256 9755
3299 9754
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:37 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 24, 3:37 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT TUE JUN 24 2014 .DISCUSSION... A MCS THAT WAS IN THE TEXAS PANHANDLE THIS MORNING HAS FINALLY ARRIVED IN NORTH TEXAS...MOVING EAST INTO THE NORTHWESTERN COUNTIES OF THE CWA. THESE STORMS POSE A SEVERE WIND...HEAVY RAINFALL...AND FREQUENT LIGHTNING THREAT WITH POSSIBLY SOME SMALL HAIL AS WELL. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE ALSO DEVELOPING ALONG AND SOUTH OF A BOUNDARY/STATIONARY FRONT THAT LIES NEAR A LINE FROM EMORY TO DFW TO GRAHAM. THE STORMS AHEAD OF THE MCS ARE QUICKLY GROWING TALL DUE TO THE LARGE CAPE VALUES UP TO 3500 J/KG IN PLACE ACROSS THE REGION. MULTIPLE OUTFLOW BOUNDARIES CAN BE SEEN ON RADAR EMANATING AWAY FROM THE STORMS AND THESE STORMS WILL CONTINUE TO POSE A MICROBURST/DOWNBURST THREAT THROUGH THE EVENING HOURS. A THIRD FEATURE OF INTEREST IS THE VERY PROMINENT SEA BREEZE MOVING INTO THE SOUTHERN COUNTIES OF THE CWA. NUMEROUS SHOWERS AND THUNDERSTORMS ARE OCCURRING BEHIND THIS BOUNDARY AND WILL CONTINUE TO DEVELOP THROUGH THE EVENING HOURS. GUSTY WINDS MAY OCCUR WITH THE SEA BREEZE AND POSSIBLY WITH A FEW OF THE STORMS BEHIND THE SEA BREEZE ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MOST OF THE ACTIVITY IS EXPECTED TO DIMINISH WITH SUNSET THIS EVENING AND A RELATIVELY QUIET OVERNIGHT PERIOD IS EXPECTED. THE MODELS ARE ADVERTISING ANOTHER COMPLEX OF STORMS DEVELOPING IN THE CENTRAL PLAINS TONIGHT...MOVING SOUTHEAST TOWARDS THE REGION TOMORROW MORNING. HOWEVER...THE COMPLEX OF STORMS OCCURRING OVER THE REGION NOW WILL LIKELY STABILIZE THE ATMOSPHERE TONIGHT CAUSING THE OVERNIGHT COMPLEX TO WEAKEN OR DISSIPATE BEFORE REACHING THE REGION. HOWEVER...WE WILL HAVE TO MONITOR THE EVOLUTION AND TRACK OF THE OVERNIGHT MCS AGAIN FOR ANY IMPACTS TO NORTH TEXAS WEDNESDAY MORNING. OTHERWISE...EXPECT ADDITIONAL ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS AGAIN WEDNESDAY AFTERNOON AND EVENING. THIS SAME TREND WILL CONTINUE FOR THE NEXT SEVERAL DAYS AS WE KEEP A WEAK TROUGHING PATTERN OVER THE REGION THROUGH THE WEEKEND. THE BEST RAIN CHANCES WILL BE IN THE MID TO LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH MOSTLY A GUSTY WIND AND HEAVY RAIN THREAT. PREVIOUSLY THE MODELS WERE ADVERTISING THE UPPER LEVEL RIDGE BUILDING IN FROM THE WEST BY THE WEEKEND BUT MOST OF THE MODELS ARE CONSISTENT IN HOLDING OFF THE RIDGE UNTIL EARLY NEXT WEEK. THEREFORE...ADDED LOW POPS OVER THE REGION THROUGH THE WEEKEND WITH THE HIGHEST POPS OVER THE EASTERN HALF OF THE REGION WHERE THE WEAK UPPER LEVEL TROUGHING WILL STALL AND DEEP ATMOSPHERIC MOISTURE WILL BE HIGHEST. HOWEVER...IN THIS TYPE OF WEATHER PATTERN...CHANGES TO THE FORECAST POPS AND TEMPS CAN BE EXPECTED EACH DAY AS TRENDS THROUGH THE DAYTIME AND OVERNIGHT HOURS WILL CONTINUE TO HAVE AN IMPACT ON THE NEXT 24 HOUR PERIOD. FOR TEMPERATURES...PERSISTENCE WILL PREVAIL THROUGH THE WEEKEND WITH HIGHS GENERALLY IN THE UPPER 80S TO LOWER 90S. OF COURSE AREAS THAT RECEIVE RAIN EACH AFTERNOON MAY HAVE AFTERNOON HIGHS ONLY IN THE LOWER TO MID 80S. THE WARMEST TEMPERATURES WILL OCCUR OVER OUR WESTERN COUNTIES. WITH THE UPPER LEVEL RIDGE POSSIBLY STARTING TO BUILD IN EARLY NEXT WEEK...SLOWLY WARMED TEMPERATURES ACROSS THE REGION INTO THE MID TO UPPER 90S BY TUESDAY. 82/JLD && .AVIATION... /ISSUED 235 PM CDT TUE JUN 24 2014/ STORMS APPEAR TO BE DEVELOPING OVER METROPLEX WHERE OLD FRONTAL BOUNDARY IS LAYING. MCS/MCV APPROACHING FROM THE WEST WILL PROVIDE LIFT AND THUS CONVECTION IS DEVELOPING WELL AHEAD OF MCS. HAVE ALREADY UPDATED TAFS TO INCLUDE VCTS FOR THE REST OF THIS AFTERNOON AND TO BUMP TEMPO TIMING UP 2 HOURS FROM 22-0Z/5PM TO 7PM AS MOST LIKELY STORM WINDOW...BUT CELLS THAT DEVELOP OVERHEAD AN AIRPORT WILL RESULT IN TSRA BEFORE THAT TEMPO WINDOW SO FURTHER AMENDMENTS LIKELY BASED ON TRENDS. TR.92 .../PREVIOUS AVIATION DISCUSSION/... MAIN CONCERN IS CONVECTIVE POTENTIAL OVER THE REGION THIS AFTERNOON AND EVENING...AND UNFORTUNATELY NO GOOD MODEL GUIDANCE TO RELY ON FOR THIS FORECAST AS THEY ARE NOT IDENTIFYING WITH THE CURRENT MCS/MCV BETWEEN LUBBOCK AND ABILENE. THIS SYSTEM WILL CONTINUE TO MOVE SOUTHEAST ROUGHLY PARALLEL/ALONG AN OLD FRONTAL BOUNDARY WHERE AN AXIS OF HIGH INSTABILITY RESIDES. IN ADDITION...SCATTERED SHOWERS AND STORMS WILL POP-UP DURING THE AFTERNOON WITHIN THIS INSTABILITY AXIS. ALREADY SOME OF THIS CONVECTION IS BUILDING UP SOUTHWEST AND SOUTH OF THE METROPLEX...AND THIS TREND SHOULD CONTINUE WITH FURTHER HEATING AND INCREASING LIFT AHEAD OF THE MCS/MCV TO THE WEST. ESSENTIALLY THERE IS PRETTY HIGH CONFIDENCE THAT STORMS WILL AFFECT THE REGION SOUTH OF THE METROPLEX THIS AFTERNOON AND EVENING...BUT IT IS A MORE DIFFICULT CALL TO DETERMINE WHETHER THE STORMS WILL EXTEND AS FAR NORTH INTO THE METROPLEX TAF SITES. GIVEN THE HIGH AMOUNTS OF UNCAPPED INSTABILITY ALREADY IN PLACE ACROSS THE METROPLEX...IT IS BEST TO CONTINUE A VCTS FORECAST STARTING AT 21-22Z FOR ANY POP-UP STORMS THAT MAY DEVELOP IN THE VICINITY WITH DAYTIME HEATING. CONFIDENCE HAS INCREASED THAT THE MCS TO THE NW WILL HOLD TOGETHER AND REACH THE METROPLEX IN THE 23-02Z WINDOW THIS EVENING FOR INCLUSION OF A TEMPO TSRA THEN. AT WACO CONFIDENCE IS HIGHER THAT MCS WILL REACH THE AREA AROUND 01-03Z AND A TEMPO TSRA IS INDICATED THERE. WILL CONTINUE TO MONITOR LATEST CONVECTIVE TRENDS AND UPDATE AS NECESSARY. OTHERWISE OUTSIDE OF STORMS...VFR WILL PREVAIL WITH LIGHT SOUTH WINDS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 91 75 89 74 / 80 30 20 30 10 WACO, TX 73 90 74 88 73 / 50 40 20 30 10 PARIS, TX 72 88 72 87 72 / 40 40 20 40 20 DENTON, TX 72 90 73 89 73 / 80 30 20 30 10 MCKINNEY, TX 71 90 74 88 73 / 80 30 20 30 20 DALLAS, TX 75 91 75 89 74 / 80 30 20 30 20 TERRELL, TX 73 92 76 89 75 / 50 40 20 40 20 CORSICANA, TX 72 89 74 88 74 / 40 40 20 40 20 TEMPLE, TX 72 90 74 88 73 / 50 40 20 30 20 MINERAL WELLS, TX 71 90 73 89 72 / 70 30 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 92/82
Hazardous weather outlook, Jun 24, 3:16 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 316 PM CDT TUE JUN 24 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 316 PM CDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST ACROSS MOST OF NORTH TEXAS THROUGH THIS EVENING. SOME STORMS MAY BECOME BRIEFLY SEVERE AND PRODUCE DAMAGING WIND GUSTS. OTHERWISE LOCALLY HEAVY RAIN...AND FREQUENT LIGHTNING CAN BE EXPECTED IN ALL OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THURSDAY. LOW CHANCES OF MAINLY AFTERNOON THUNDERSTORMS WILL REMAIN IN THE FORECAST FRIDAY THOUGH SUNDAY. CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 3:44 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT TUE JUN 24 2014
TXZ129-130-141-242115-
EASTLAND TX-ERATH TX-COMANCHE TX-
344 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COMANCHE COUNTY
EASTERN EASTLAND COUNTY
NORTHWESTERN ERATH COUNTY
AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY WITH STRONG WINDS MOVING SOUTHEAST AT 30 MPH ACROSS
THE SOUTHEAST EASTLAND COUNTY...AND INTO WESTERN ERATH AND NORTHWEST
COMANCHE COUNTIES.
CITIES IN THE PATH OF THIS STORM INCLUDE GORMAN...RISING STAR AND
HUCKABAY.
WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.
LAT...LON 3252 9853 3251 9849 3231 9825 3193 9882
3207 9893 3207 9909 3209 9911
TIME...MOT...LOC 2042Z 311DEG 25KT 3223 9877Local storm report, Jun 24, 3:49 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST ARLINGTON 32.73N 97.12W
06/24/2014 M60 MPH TARRANT TX OFFICIAL NWS OBS
KGKY ASOS MEASURED A 52 KT WINDSpecial weather statement, Jun 24, 4:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT TUE JUN 24 2014
TXZ122-242130-
VAN ZANDT TX-
401 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN VAN ZANDT COUNTY
AT 400 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORM EXTENDING WEST TO EAST ACROSS THE
COUNTY...MOVING EAST AT 5 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDOM AND VAN.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3235 9559 3236 9586 3249 9608 3270 9607
3253 9560 3252 9559 3248 9559 3242 9551
3236 9546
TIME...MOT...LOC 2100Z 280DEG 3KT 3249 9589Special weather statement, Jun 24, 4:12 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 412 PM CDT TUE JUN 24 2014 TXZ116-117-242145- PALO PINTO TX-PARKER TX- 412 PM CDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL PALO PINTO COUNTY SOUTHWESTERN PARKER COUNTY AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF MINERAL WELLS...STATIONARY. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3276 9829 3278 9791 3256 9780 3254 9828 TIME...MOT...LOC 2112Z 180DEG 0KT 3262 9821
Special weather statement, Jun 24, 4:19 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT TUE JUN 24 2014
TXZ102-117-118-242145-
TARRANT TX-WISE TX-PARKER TX-
419 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PARKER COUNTY
CENTRAL TARRANT COUNTY
SOUTHWESTERN WISE COUNTY
AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
BRIAR TO 8 MILES SOUTHWEST OF AZLE TO 5 MILES NORTH OF FOREST HILL...
MOVING EAST AT 10 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE RENO...SPRINGTOWN...WILLOW
PARK...AZLE...EDGECLIFF...EVERMAN...FOREST HILL...FORT WORTH...HALTOM
CITY...LAKE WORTH...LAKESIDE...PELICAN BAY...RICHLAND HILLS...RIVER
OAKS...SANSOM PARK...WESTWORTH...WHITE SETTLEMENT...BOONSVILLE...
COTTONDALE AND POOLVILLE.
VERY HEAVY RAIN...HAIL UP TO PENNY SIZE AND WIND GUSTS TO 50 MPH ARE
LIKELY WITH THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
LAT...LON 3287 9741 3280 9716 3262 9729 3277 9771
3300 9797 3300 9792 3306 9792 3315 9780
TIME...MOT...LOC 2118Z 248DEG 8KT 3298 9781 3280 9761
3273 9724Special weather statement, Jun 24, 4:32 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT TUE JUN 24 2014
TXZ145-242200-
HILL TX-
432 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL HILL COUNTY
AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CARL'S CORNER AND ITASCA.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3223 9706 3207 9696 3201 9703 3205 9717
3213 9719
TIME...MOT...LOC 2132Z 222DEG 7KT 3214 9704The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:21 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| Jun 24, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 35 min |
| Jun 24, 2:41 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 24, 2:42 PM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 24, 2:45 PM CDT | Special Weather Statement | FWD | Somervell | 30 min |
| Jun 24, 2:46 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Jun 24, 2:51 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 54 min |
| Jun 24, 3:13 PM CDT | Special Weather Statement | FWD | Eastland | 32 min |
| Jun 24, 3:18 PM CDT | Areal Flood Advisory | FWD | Dallas | 117 min |
| Jun 24, 3:22 PM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Jun 24, 3:24 PM CDT | Special Weather Statement | FWD | Jack, Young | 66 min |
| Jun 24, 3:28 PM CDT | Areal Flood Advisory | FWD | Palo Pinto, Stephens, Young | 2 hr |
| Jun 24, 3:35 PM CDT | Special Weather Statement | FWD | Hood | 25 min |
| Jun 24, 3:41 PM CDT | Special Weather Statement | FWD | Parker | 64 min |
| Jun 24, 3:44 PM CDT | Special Weather Statement | FWD | Eastland | 31 min |
| Jun 24, 3:46 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| Jun 24, 3:48 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 57 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 56 min |
| Jun 24, 4:01 PM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 24, 4:12 PM CDT | Special Weather Statement | FWD | Parker | 33 min |
| Jun 24, 4:17 PM CDT | Areal Flood Advisory | FWD | Tarrant | 58 min |
| Jun 24, 4:19 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Jun 24, 4:23 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Jun 24, 4:28 PM CDT | Areal Flood Advisory | FWD | Palo Pinto | 3 hr |
| Jun 24, 4:32 PM CDT | Special Weather Statement | FWD | Hill | 28 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 23 min |
| Jun 24, 4:42 PM CDT | Special Weather Statement | FWD | Hill | 33 min |
| Jun 24, 4:47 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 58 min |
| Jun 24, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 40 min |
| Jun 24, 5:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| Jun 24, 5:19 PM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| Jun 24, 5:24 PM CDT | Special Weather Statement | FWD | Kaufman | 36 min |
| Jun 24, 5:26 PM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| Jun 24, 5:39 PM CDT | Areal Flood Advisory | FWD | Erath, Somervell | 2 hr |
| Jun 24, 5:58 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 32 min |
| Jun 24, 6:00 PM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 24, 6:13 PM CDT | Special Weather Statement | FWD | Navarro | 32 min |
| Jun 24, 6:20 PM CDT | Special Weather Statement | FWD | McLennan | 25 min |
| Jun 24, 6:26 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 24, 6:38 PM CDT | Areal Flood Advisory | FWD | Dallas | 112 min |
| Jun 24, 6:40 PM CDT | Special Weather Statement | FWD | Ellis | 35 min |
| Jun 24, 6:53 PM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.